The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.12 NO.1 / 1989 )
home Fourier Series with Nonnegative Coefficients on Compact Semisimple Lie Groups
Pages 241-246
takeshi Kawazoe, Hiroshi Miyazaki,
home A Theorem of Pitman Type for Simple Random Walks on $Z^d$
Pages 235-240
Hiroshi Miyazaki, Hiroshi Tanaka,
home On Certain Homogeneous Diophantine Equations of Degree $n(n-1)$
Pages 231-234
Kenzo Komatsu,
home On Solutions of $x''=-e^{alpha lambda t} x^{1+alpha}$
Pages 181-203
Ichiro Tsukamoto,
home Time Reversal of Random Walks in One-Dimension
Pages 159-174
Hiroshi Tanaka,
home Incompressibility of Measured Laminations in 3-Manifolds
Pages 145-157
Ken'ichi Ohshika,
home The $Gamma$-Antilocality of Stable Generators Whose Levy Measures are Supported on a Cone
Pages 131-143
Yasushi Ishikawa,
home Exponentially Bounded $C$-Semigroups and Integrated Semigroups
Pages 99-115
Naoki Tanaka, Isao Miyadera,
home On Two Variable $p$-Adic $L$-Functions and a $p$-Adic Class Number Formula
Pages 75-90
Kazuhito Kozuka,
home Certain Random Motion of a Ball Colliding with Infinite Particles of Jump Type
Pages 59-73
Hideki Tanemura,
home On the Power Series Coefficients of the Riemann Zeta Function
Pages 49-58
Yasushi Matsuoka,
home The Rate of Convergence for Approximate Solutions of Stochastic Differential Equations
Pages 33-48
Shuya Kanagawa,
home Example of $sigma$-Transition Matrices Defining the Horrocks-Mumford Bundle
Pages 21-32
Hajime Kaji,
home Graded Buchsbaum Algebras and Segre Products
Pages 1-20
Chikashi Miyazaki,
home A Partial Order of Knots
Pages 205-229
Kouki Taniyama,
home Automorphisms of Unital $C^*$-Algebras Which are Strongly Morita Equivalent to Irrational Rotation $C^*$-Algebras
Pages 175-179
Kazunori Kodaka,
home Interpolation Theory on Sobolev Spaces over the Abstract Wiener Space
Pages 117-130
Takuya Sobukawa,
home On Automorphisms of Irrational Rotation Algebras
Pages 91-97
Kazunori Kodaka,